# SDR ASOA2015070813290

- Difficulty date: June 14, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,543 hours, 20,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK BS 785.15- 863 CORRODED.  CORRODED BEYOND LIMITS IAW SRM 53-41-49,  REO 670-53-00-013.  REMOVED AND REPLACED THE SEAT TRACK AT  IAW AMM 53-00-49-000-801-A03 AND  AMM 53-00-49-400-801-A03.
